# SDR 2001FA0000606

- Difficulty date: December 5, 2001
- Submitted: December 5, 2001
- Operation: General aviation
- Aircraft: N395HP
- Make and model: Piper PA-32R-301
- Aircraft serial: 3213085
- Aircraft time: 873 hours, 873 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 3872919
- Part serial: 039
- Condition: Cracked
- Location: Engine
- Part time: 873 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE TRUSS WELD ASSEMBY FOUND CRACKED AT STEERING ARM ATTACH POINT.
